Differential systems on spaces of bounded linear operators
We study systems of differential equations in B(H), the Banach space of bounded linear operators on a separable complex Hubert space H, equipped with the standard operator norm. The systems considered in this paper are infinite dimensional generalizations of mathematical models of learning. We use the polar decomposition of operators to find an explicit form for solutions. We also discuss the usual questions of existence and uniqueness of solutions, as well as their stability behavior. © 2009 Academic Publications.
International Journal of Pure and Applied Mathematics
Botelho, F., & Davis, A. (2009). Differential systems on spaces of bounded linear operators. International Journal of Pure and Applied Mathematics, 53 (1), 95-107. Retrieved from https://digitalcommons.memphis.edu/facpubs/4530